MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE INTEGRA 3ML W/NDL 25X1 RB; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE INTEGRA 3ML W/NDL 25X1 RB; SYRINGE, ANTISTICK
Catalog Number 305270
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material # 305270; batch # unknown.It was reported that the bd syringe integra 3ml w/ndl 25x1 rb needle pulled out of the hub.The following information was provided by the initial reporter verbatim: rcc received a complaint via email.I spoke with xxx today.He advised that he used the needles a few times since the last occurrence, and they functioned as intended (he uses them for the administration of testosterone).Yesterday he used one of the needles again, on the opposite side of his abdomen, and the same thing happened.This needle is not embedded as deep as the other one and he said he can feel it slightly.He did experience a bit of pain yesterday but not today.He did note that the testosterone is rather viscous and he has to roll it in his hands to warm it up before injecting it.Xxx advised that he travels quite a bit and is not home at the moment.He asked that we send him a label for the return of the second device via email and he will get the second needle to us.His email is xxxx.I sent the prior syringe to you today by (b)(6).  i have been continuing to use the needle type, and just watched it happen again.  i am not going to the doctor¿last time they couldn¿t do anything until surgery to take it out.  would you want me to go to get it looked at today if that will help?  i must admit i feel very foolish for using the syringe again and having the same result, but had used it two times before without incident.  i think you need to figure out what is going on with this thing.
 
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE INTEGRA 3ML W/NDL 25X1 RB
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21246195
Report Number1213809-2025-00039
Device Sequence Number18276039
Product Code MEG
UDI-Device Identifier30382903052708
UDI-Public(01)30382903052708
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number305270
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown